# SDR GTIA2025061638958

- Difficulty date: June 15, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N921NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9339
- Aircraft time: 17,764 hours, 7,501 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL OF ELECTRICAL PLASTIC TYPE SMELL THROUGH DESCEND AND ARRIVAL INTO CLT. DESCRIPTION OF ODOR/FUMES: PERSISTENT, SMOKE/BURNING/ELECTICAL SMELL. APPARENT CABIN SOURCE: UNKNOWN. FLIGHT DECK, FWD CABIN, MID CABIN, AND AFT CABIN. NO VISIBLE SMOKE/HAZE. MEDICAL ATTENTION REQUIRED, EMS.-PERFORMED T/S OF ODOR SOURCE IAW TSM 05-50-00-810-831-A  NO DEFECTS FOUND AT THIS TIME. PERFORMED LEVEL A  DECONTAMINATION OF THE ECS SYSTEM IAW AMM 21-00-00-615-802-A. A/C OK FOR SERVICE MOC 119918
